# SDR DALA2024022902867

- Difficulty date: December 23, 2020
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N671DN
- Make and model: Boeing 757232
- Aircraft serial: 25332
- Aircraft time: 93,459 hours, 42,351 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 671 FUSELAGE / FRAME / RHS - BS1640 - STR-14R / LOWER HOLES / CRACK. CORRECTIVE ACTION: REF ERA 588944-14. (1685878)
